# SDR DALA2023053004314

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CRACK FOUND AT FRAME 40 VERTICAL WEB ABOVE THE CENTER WING BOX LOWER P ANEL AT HOLE H260 RH SIDE. CORECTIVE ACTION: COMPLIED WITH PRI 608202-14AD, VALIDATED ER/A 608202-14AD MATCHES WITH PRI 608202-14AD. (2788927)
